# SDR SWAA2015121147036

- Difficulty date: November 21, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 73,219 hours, 69,539 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED, BETWEEN BS 799.5 - 801.0, STRINGER 19L.  REPAIRED SKIN IAW ER & EA.
